Alert archive / Tennessee / Special Weather Statements in 2016
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 1, 2016, 3:00 PM CDT for Putnam County, Tennessee. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 3:00 PM CDT (20:00 UTC)
- Expired
- Jun 1, 2016, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
County Putnam County, TN
The radar
The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 210 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
132
WWUS84 KOHX 012000
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 PM CDT WED JUN 1 2016
TNZ031>033-064-012045-
PUTNAM TN-DE KALB TN-OVERTON TN-JACKSON TN-
300 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OVERTON...
SOUTHEASTERN JACKSON...NORTHEASTERN DE KALB AND WESTERN PUTNAM
COUNTIES UNTIL 345 PM CDT...
AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BAXTER...OR 11 MILES NORTHEAST OF SMITHVILLE...MOVING NORTHEAST
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY
RAINFALL...AND SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...ALGOOD...BAXTER AND RICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3627 8526 3600 8569 3608 8581 3641 8551
3641 8549
TIME...MOT...LOC 1959Z 223DEG 30KT 3609 8570
$$
31What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:59 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 1, 1:59 PM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 159 PM CDT WED JUN 1 2016 .UPDATE... FOR EVENING DISCUSSION. && .DISCUSSION... Updated the suite of forecast products to remove morning wording in the zone forecast product. With current mid state radar coverage, addressed chances of shwrs/tstms for the rest of the afternoon with sct wording classification. Temps in a few locations might rise a couple of more degrees this afternoon if rainfall/cloud coverage does not inhibit, and adjusted temps accordingly. Also adjusted hrly temp, dewpoint, and wind direction/speed grids. .AVIATION... 18Z TAF DISCUSSION. VFR conditions generally expected thru 02/18Z. In terms of actual impacts on terminals, tricky aviation forecast thru 02/18Z. With unsettled atmospheric conditions, interacting with diurnal heating/orographic influences, and no major focusing mechanisms until around 02/12Z other than weak disturbance passages in swly flow aloft, convective location development quite uncertain, with local effects playing a key role. As a result, believe tstms will occur at least around TAF sites, but not sure if they will occur right at or close to. Thus mentioned VCTS remarks at terminals per diurnal influences thru 02/02Z. Some MVFR all terminals to IFR fog CKV 02/06Z-02/14Z per prevalent low level moisture pooling ahead of sfc front expected to move into nw portions of mid state 02/09Z-02/12Z. Continued weak disturbance passages in swly flow aloft could support light shower development in at least vicinity of TAF sites during the 02/06Z-02/14Z time interval also. As surface front drifts slowly sewd into mid state thru 02/18Z, and diurnal influences come into play, along with possible continued weak disturbances in upper flow aloft, predominate moderate shwrs/tstms with generally MVFR vsbys/ceilings expected. Light swly sfc winds will become light nwly after surface frontal passage, mainly CKV/BNA. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........31
Hazardous weather outlook, Jun 1, 5:00 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT WED JUN 1 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-021000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 1, 2:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CDT WED JUN 1 2016
TNZ066-011945-
CUMBERLAND TN-
219 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUMBERLAND COUNTY UNTIL
245 PM CDT...
AT 218 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CROSSVILLE...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY
RAINFALL...AND SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...CRAB ORCHARD...SLATE SPRINGS...
LAKE TANSI...CUMBERLAND MOUNTAIN STATE PARK AND INDIAN ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3576 8497 3575 8500 3575 8503 3577 8504
3577 8506 3576 8507 3577 8510 3577 8523
3611 8497 3593 8469
TIME...MOT...LOC 1917Z 223DEG 30KT 3584 8508
31Special weather statement, Jun 1, 2:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 223 PM CDT WED JUN 1 2016 TNZ024-056-057-011945- PERRY TN-HICKMAN TN-HUMPHREYS TN- 223 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHEASTERN HUMPHREYS AND WESTERN HICKMAN COUNTIES UNTIL 245 PM CDT... AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF HURRICANE MILLS...OR 13 MILES NORTHEAST OF LINDEN... MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL. LOCATIONS IMPACTED INCLUDE... CENTERVILLE...LOBELVILLE...PLEASANTVILLE AND BUCKSNORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3564 8769 3578 8784 3599 8768 3580 8745 TIME...MOT...LOC 1921Z 221DEG 19KT 3579 8774 31
Special weather statement, Jun 1, 2:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 233 PM CDT WED JUN 1 2016 TNZ025-026-012000- DICKSON TN-CHEATHAM TN- 233 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEATHAM AND CENTRAL DICKSON COUNTIES UNTIL 300 PM CDT... AT 233 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DICKSON...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL. LOCATIONS IMPACTED INCLUDE... DICKSON...WHITE BLUFF...BURNS AND CHARLOTTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3602 8733 3611 8748 3631 8738 3618 8708 TIME...MOT...LOC 1932Z 209DEG 19KT 3612 8735 31
Special weather statement, Jun 1, 2:44 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CDT WED JUN 1 2016
TNZ005-023-012015-
STEWART TN-HOUSTON TN-
244 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND NORTHWESTERN HOUSTON
COUNTIES UNTIL 315 PM CDT...
AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DOVER...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY
RAINFALL...AND SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
DOVER...BIG ROCK...CUMBERLAND CITY...HOUSTON COUNTY AIRPORT...INDIAN
MOUND AND LAND BETWEEN THE LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3667 8794 3666 8786 3666 8785 3663 8785
3664 8778 3660 8768 3651 8762 3641 8760
3634 8776 3629 8793 3633 8797 3635 8798
3637 8800 3642 8804 3644 8806
TIME...MOT...LOC 1943Z 229DEG 31KT 3642 8793
31Special weather statement, Jun 1, 2:52 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
252 PM CDT WED JUN 1 2016
TNZ028>030-012015-
TROUSDALE TN-SMITH TN-WILSON TN-
252 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH...CENTRAL
WILSON AND SOUTH CENTRAL TROUSDALE COUNTIES UNTIL 315 PM CDT...
AT 252 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WATERTOWN...OR 7 MILES EAST OF LEBANON...MOVING NORTHEAST AT 35
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY
RAINFALL...AND SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...WATERTOWN...SOUTH CARTHAGE...
DICKERSON CHAPEL RECREATION AREA...
DIXON SPRINGS AND TUCKERS CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3628 8586 3609 8616 3607 8630 3614 8640
3641 8613
TIME...MOT...LOC 1951Z 223DEG 31KT 3617 8620
31Special weather statement, Jun 1, 3:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 PM CDT WED JUN 1 2016
TNZ031>033-064-012045-
PUTNAM TN-DE KALB TN-OVERTON TN-JACKSON TN-
300 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OVERTON...
SOUTHEASTERN JACKSON...NORTHEASTERN DE KALB AND WESTERN PUTNAM
COUNTIES UNTIL 345 PM CDT...
AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BAXTER...OR 11 MILES NORTHEAST OF SMITHVILLE...MOVING NORTHEAST
AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG
WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...BRIEF HEAVY
RAINFALL...AND SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...ALGOOD...BAXTER AND RICKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3627 8526 3600 8569 3608 8581 3641 8551
3641 8549
TIME...MOT...LOC 1959Z 223DEG 30KT 3609 8570
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:12 PM CDT | Special Weather Statement | OHX | Hickman | 33 min |
| Jun 1, 1:50 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 1, 2:19 PM CDT | Special Weather Statement | OHX | Cumberland | 26 min |
| Jun 1, 2:23 PM CDT | Special Weather Statement | OHX | Hickman | 22 min |
| Jun 1, 2:33 PM CDT | Special Weather Statement | OHX | Dickson | 27 min |
| Jun 1, 2:44 PM CDT | Special Weather Statement | OHX | Stewart | 31 min |
| Jun 1, 2:52 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 23 min |
| Jun 1, 3:08 PM CDT | Special Weather Statement | OHX | Wilson | 22 min |
| Jun 1, 3:11 PM CDT | Special Weather Statement | OHX | Cheatham | 34 min |
| Jun 1, 3:14 PM CDT | Special Weather Statement | OHX | Trousdale | 31 min |
| Jun 1, 3:18 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 27 min |
| Jun 1, 3:26 PM CDT | Special Weather Statement | OHX | Wilson | 19 min |
| Jun 1, 3:33 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 42 min |
| Jun 1, 3:50 PM CDT | Special Weather Statement | OHX | Davidson | 25 min |
| Jun 1, 3:54 PM CDT | Special Weather Statement | OHX | Houston | 51 min |
| Jun 1, 3:59 PM CDT | Special Weather Statement | OHX | Sumner, Trousdale | 46 min |
| Jun 1, 4:04 PM CDT | Special Weather Statement | OHX | Houston | 41 min |
Nearby
Special Weather Statements in Tennessee, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.